Has anyone ever had this?

So I have this annoyance with my hands I chalked it up to my hives. The redness pain etc. But I was just reading of something called palmar erythema which looks like this and has been know to be a side effect of zyrtec!!! Has anyone ever had this??


Discussion


TAMMY THOMAS SUIRE I do. It’s just part of my hives. I don’t take Zyrtec. But Zyrtec does cause rebound hives so I can see the correlation

LINDSEY SCHEER It feels like my palms are on fire!

TAMMY THOMAS SUIRE Lindsey Scheer oh I know. Too well. I take an ice gel pack and hold it on my palms. Only thing that helps. Soles of my feet too

LINDSEY SCHEER I was just thinking. When I take prednisone this same thing happens to me. Usually day 6 of prednisone and it lasts for a few days

EDNA-HAYES HARRISON Tell me more about these rebound hives. Does it indicate allergy to Zyrtec? Or is Zyrtec no longer recommended in general?

TAMMY THOMAS SUIRE It’s just a known reaction from Zyrtec. Not an allergy. Just Zyrtec us known to cause rebound itching when you get off of it. For some. If you google you can read up on it

JES MOTTA My hands get like that often. I don’t take medication for any of my reactions any more. None have really worked anyways. I just deal with it unless it is life threatening like my tongue or throat at that point I am usually going to the hospital.
I just went to allergy specialist at the Mayo Clinic yesterday and they were not quick to give me any meds. They are doing a lot of tests, but no meds yet. They sent me home with one Rx, and that was for an EpiPEN.
Is this something new for you or did you have it before the Zyrtec?

JES MOTTA Just to add…I know how hard it is to work and how painful it is to do anything or even nothing. sorry it is happening to you.

LINDSEY SCHEER It’s new never had this. Just started the past few weeks. But remember when I was on prednisone back in April I reacted this way to it but prednisone being stronger it was my whole body.

JES MOTTA What occurred to make you take prednisone in April?

LINDSEY SCHEER I actually should have worded it better. I never had burning red palms. I’ve had CU since March. I only took claritin before and this never happened. I switched to only zyrtec everyday for the past month and this is what’s happening since I switched. April I had a flare. In was on prednisone a few years backnfor bronchitis and it did it to me then too. I actually ended up in the hospital from it

JES MOTTA Lindsey it could just be what ever is causing the CU. Over the years basically everywhere I have skin I have had a reaction or Uticaria. I have even had it in my joints, tongue, and throat.
So it may not be the meds. If you were taking Zyrtec for seasonal allergies and then this happened I might think it was the meds.

Add a Comment

Your email address will not be published. Required fields are marked *